| Model Number |
72404233-12 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product implanted at the time of the event:
model number/catalog number: 720185-01
serial number: n/a
batch/lot number: 1100446201
model/catalog description: reservoir flat iz 100 ml
unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.A surgical procedure was performed, during which fluid loss resulting from a rupture was identified.The ipp was completely replaced.No patient complications were reported.